# SDR QXEA2013031200575

- Difficulty date: March 12, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD SEAT TRACK NR 3 HAS AREAS OF CORROSION.  REMOVED CORROSION IAW SRM 51-21-00-00-02, REV 12.  FOUND TO BE WITHIN LIMITS IAW SRM 53-20-49-02-02, REV 12.    CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801, PT1, REV 9.
